I have been on Mucuna pruriens for 4 weeks. I had decided to go off most of my Parkinson's meds or at least decrease the doses because of the headaches I was getting from gritting my teeth. The same thing happened to me when I took Paxil and stopped when I went off it. I titrated off azilect and 1 1/2 g requip substituting 3/8 tsp. MP. I continued taking sinemet 100/25 3x daily plus the MP 3x. I could not increase the MP dose to eliminate or decrease my sinemet without feeling agitated. My restless leg has gotten so bad to be unbearable. Last night my big toe was on fire....beginnings of gout? I read levadopa and diuretics can be a risk factor. So after weighing my options I am going to go back on my requip and maybe azilect at a reduced dose.....and stop taking the MP. I wish I could have stopped all my Parkinson's meds and substituted MP......but it hasn't worked out for me. I can't help think the MP has resulted in the problems I am having now. I had such high hopes.
Mucuna pruriens caused unpleasant side ef... - Cure Parkinson's
I am allergic to 4 parkinson drugs. Everything they give me makes my symptoms worse or a body rash develops. Yesterday I experienced sharp stabbing pains in my brain. I am going off all drugs and do a complete body cleanse of all toxins and heavy metals and parastes. Will let you all know the results.. it is a known fact that the body will heal itself if all toxins , chemicals and parasites are removed. Pray for me as I stand on the Word of God and cleanse my body.
Good Luck and please keep me informed.
Let me know how it goes I've been wanting to do the same. Are you going off all meds or just PD drugs?
The only other drugs I take are:amlodapine for high blood pressure and antenoil. So far NO PD drugs work without a reaction. Drugs treat symptoms. I want the info on the root cause. I know I am not going back on any drugs they have prescribed. Too msny reactions!
Amlodipine can cause problems, if you put it in the search box on this website, you can find out more about it's side effects
this is from the PARKINSONS.ORG.UK FORUM WEBSITE :PATIENT INFORMATION NORVASC® (amlodipine besylate) 2.5-mg, 5-mg, and 10-mg Tablets
muscle rigidity, tremor and/or abnormal muscle movement
Parkinsonian syndrome induced by amlodipine: Case Report Hélio A.G. Teive , Francisco M.B. Germiniani, Lineu César Werneck Mov Disord. 2002 Jul;17(4):833-5.
An elderly patient who developed marked symptoms of parkinsonism in response to amlodipine for the treatment of arterial systemic hypertension is described. She had a complete reversal of her motor symptoms after discontinuation of the drug.
Drug-induced parkinson syndromes Nguyen N, Pradel V, Micallef J, Montastruc JL, Blin O. Therapie. 2004 Jan-Feb;59(1):105-12.
May I please have your permission your post about mp with people who inquire about it in the future? I am continuously running into inquiries who are looking for the magic pill/silver bullet and thinking tha MP is THE answer. I don't need your name, I wIll protect your privacy. I'm not against MP but need more ammo than just my research.
I keep wondering whether to try Mucuna prurens. I suspect the Madopar is not working as efficiently as it did, and the neupro patches are now making marks appear which look like the beginnings of Psoriasis.
Even though I dont use the same place over 14 days, I think after using them over a year eventually one must be using the same places to stick them on.
without being a contortionist space does become limited.
I do think MP needs a lot more research for me to feel settled in taking it.
I must say the temptation is there.
I was taking the MP seed powder that had other ingredients, such as serotonin and even nicotine.......I believe I reacted to the other ingredients. Zandopa which is FDA approved in Canada does not have the extra ingredients.....maybe I should have taken that one, but read the other ingredients were beneficial. It is hard when it is not standardized.
Thanks, will do!
Thanks for sharing, I wondered how you were progressing on the change in your meds.
Thankss for the update.
I had a similar story but silvestrov will testify to the fact that I was much better with MP for 2 weeks my whole demeanour changed ,I was cracking my old jokes then old parky raised his hood again and I caught a gi bug from the canteen food. I was leaking from both orifices and I became TIN MAN. Now I'm back to pramipex C/L entacapone .The dosages of c/l has drastically increased partly due to the fact I took off work and ran to the hills where the temperatures were drastically low and food was not of my choice. I have started getting subtle neck dyskinesia and like you clench and grind my teeth unconsciously. I have bit my tongue on the right side(lt sided PD) and the resulting pain is radiating to my right ear. After 3 days I am better now going home on the 20th. I start glutathione on the 20 th and if things should stabilise will start MP again. Please wake up Silvestov and private message him he will give you he right sort of practical advice.
Fight and fight hard to keep parky' s cobra hood down and survive else drown . There is no other way. These neuro guys put u on Sinemet after which there is no going back. Please FIGHT!,,,Wish u a merry Christmas and a trouble free New Year.
I know that this is a very old thread now but a recent post shows that it still gets accessed for information from time to time so i thought that I would add my own experiences in relation to taking macuna to lower Prolactin.
I decided to take mecuna pruriens ( MP) because I have a Macro Prolactinoma which is basically a large benigh tumour on the Pituitary gland. MP is reputed to be able to lower Prolactin production from the Pituitary thereby raising Testosterone .
I have been prescribed Cabergoline 0.5mg daily but have not yet started taking this treatment because of the awful side effects this medicine invariably has so I looked for a more Holistic treatment to try.
I have done extensive reading on this condition and treatment and through reading about Parkinsons treatment came across an excellent article that recommended MP together with Vitamins B6 50mg, D3 2000 IU, Vit E 400 IU, and Sam-E .
I have now been taking 1x teaspoon MP daily for a month since 9th December 2016 . A recent Testosterone test showed a significant increase in T levels from 2 to 3.3nmol/L which is still way under the threshold minium of 6.07 - 27.10 nmol/L but a welcome improvement none the less.
Since taking MP I have noticed that I have been extemely tired almost all the time . I fall asleep immediately after eating dinner for approx 3/4 hour every night and feel very fatigued all day.
I have stopped taking MP for the past 2x days and today I do not feel fatigued even though I slept badly and took 2x 500/30 Solpadol to get to sleep. Its too early yet to know if it is the MP causing the fatigue feeling.
I have also noticed occasional anxiety whilst on MP but as I currently suffer with a chest infection , UTI , Tooth infection, and the residue of Shingles and Vertigo in addition to Type 2 Diabetes , Hypothyroidism, Adrenal fatigue and Hypogonadism, its tough these days to know exactly what is causing what .!
I noticed lately that MP seems to be making me sleepy. I take 3/8 tsp. in green tea about 2 / 3 pm every day. I.m trying to figure this out.
Yrs ago I read that carbidopa (included in sinemet is to avoid that and some side effects.) Wish you resolve and get some health.
I stopped taking it because taking azilect ( which slows progression of Parkinson’s) is prohibited and the logistics of carrying around is a nightmare😇
Hi. its 5.30 am here in the UK and I woke early today. In the past 4 years I have done many hundreds of hours research into my various conditions and have come to the conclusion that they are all associated with excessive carbohydrates and sugar consumption and also being over weight.After years of yo yo dieting I finally managed to lose 30 lbs and as a result my general health has improved beyond belief. I achieved this simply by following a Keto diet with very low carbs and zero sugar for 4x weeks ...thats all it took! I ate lots of fat and protein like dairy and meats so that I was never hungry . That is how its possible to maintain the weight loss as a lifestyle.
my las t MRI scan in 2019 before the weight loss showed no change in the size of my Pituitary and this has all been achieved without any drugs or medication .I stopped taking that disgusting MP soon after my last post 4 years ago.
Keto and weight loss is the key to reversing chronic health conditions because that is what caused it in the first place. Hope thats helpful. youtu.be/g2nfiNjcKx8
Not what you're looking for?
You may also like...
that taking too much meds can be as bad as taking too little. Also, does MP wear off over the years...
noticed is after I take L/C, I take a little bit of Mucuna after and it seems to make me feel much...